# SDR IPXA2022090886011

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300*
- Aircraft serial: 0832
- Aircraft time: 23,164 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Part number: A5796031120200
- Condition: Cracked
- Location: Wing #2 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING #2 FLAP TOP SKIN ROLLER RUB PLATE CRACKEDREMOVED AND REPLACED RUB PLATE IAW SRM 51-40-21
